# SDR CALA9900231

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD CARGO BIN DOOR FORWARD LOWER CORNER FRAME.  THE FORWARD CARGO DOOR FORWARD LOWER CORNER FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02.
